×

zbMATH — the first resource for mathematics

Adomian’s decomposition method and homotopy perturbation method in solving nonlinear equations. (English) Zbl 1165.65345
Summary: The Adomian decomposition method and the homotopy perturbation method are two powerful methods which consider the approximate solution of a nonlinear equation as an infinite series usually converging to the accurate solution. By theoretical analysis of the two methods, we show that the two methods are equivalent in solving nonlinear equations.

MSC:
65H05 Numerical computation of solutions to single equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbaoui, K.; Cherruault, Y., Convergence of adomian’s method applied to nonlinear equations, Math. comput. modelling, 20, 9, 69-73, (1994) · Zbl 0822.65027
[2] Abbaoui, K.; Cherruault, Y., New ideas for proving convergence of decomposition methods, Comput. math. appl., 29, 7, 103-108, (1995) · Zbl 0832.47051
[3] Abbaoui, K.; Cherruault, Y.; Seng, V., Practical formulae for the calculus of multivariable Adomian polynomials, Math. comput. modelling, 22, 1, 89-93, (1995) · Zbl 0830.65010
[4] Abbasbandy, S., Improving newton – raphson method for nonlinear equations by modified Adomian decomposition method, Appl. math. comput., 145, 887-893, (2003) · Zbl 1032.65048
[5] Abbasbandy, S., Numerical solutions of the integral equations: homotopy perturbation method and adomian’s decomposition method, Appl. math. comput., 173, 493-500, (2006) · Zbl 1090.65143
[6] Adomian, G., Nonlinear stochastic differential equations, J. math. anal. appl., 55, 441-452, (1976) · Zbl 0351.60053
[7] Adomian, G., A review of the decomposition method in applied mathematics, J. math. anal. appl., 135, 501-544, (1988) · Zbl 0671.34053
[8] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Publishers Boston and London · Zbl 0802.65122
[9] Adomian, G.; Rach, R., On the solution of algebraic equations by the decomposition method, J. math. anal. appl., 105, 141-166, (1985) · Zbl 0552.60060
[10] Cherruault, Y., Convergence of adomian’s method, Kyberbetes, 8, 2, 31-38, (1988) · Zbl 0697.65051
[11] Cherruault, Y.; Adomian, G., Decomposition method: A new proof of convergence, Math. comput. modelling, 18, 12, 103-106, (1993) · Zbl 0805.65057
[12] Cherruault, Y.; Adomian, G.; Abbaoui, K.; Rach, R., Further remarks on convergence of decomposition method, Int. J. bio-medical comput., 38, 89-93, (1995)
[13] Chun, C., Construction of Newton-like iteration methods for solving nonlinear equations, Numer. math., 104, 297-315, (2006) · Zbl 1126.65042
[14] Cole, J.D., Perturbation methods in applied mathematics, (1968), Blaisdell Publishing Company Waltham Massachusetts · Zbl 0162.12602
[15] Gabet, L., The theoretical foundation of the Adomian method, Comput. math. appl., 27, 12, 41-52, (1994) · Zbl 0805.65056
[16] Golbabai, A.; Javidi, M., Newton-like methods for solving system of non-linear equations, Appl. math. comput., 192, 2, 546-551, (2007) · Zbl 1193.65149
[17] He, J.H., Homotopy perturbation technique, Comput. meth. appl. mech. eng., 178, 257-262, (1999) · Zbl 0956.70017
[18] He, J.H., A coupling of method of homotopy technique and perturbation technique for nonlinear problems, Int. J. non-linear mech., 35, 1, 37-43, (2000) · Zbl 1068.74618
[19] He, J.H., Comparison of homotopy perturbation method and homotopy analysis method, Appl. math. comput., 156, 527-539, (2004) · Zbl 1062.65074
[20] He, J.H., Homotopy perturbation method for solving boundary value problems, Phys. lett. A, 350, 87-88, (2006) · Zbl 1195.65207
[21] He, J.H., New interpretation of homotopy perturbation method, addendum: “some asymptotic methods for strongly nonlinear equation”, Internat. J. modern phys. B, Internat. J. modern phys. B, 20, 18, 2561-2568, (2006)
[22] He, J.H., Perturbation methods: basic and beyond, (2006), Elsevier Amsterdam
[23] Householder, A.S., The numerical treatment of a single nonlinear equation, (1970), McGraw-Hill New York · Zbl 0242.65047
[24] Liao, S.J., Beyond perturbation: introduction to homotopy analysis method, (2003), Chapman and Hall/CRC Press Boca Raton
[25] Liao, S.J., On the homotopy analysis method for nonlinear problems, Appl. math. comput., 147, 499-513, (2004) · Zbl 1086.35005
[26] Liao, S.J., Comparison between the homotopy analysis method and homotopy perturbation method, Appl. math. comput., 169, 1186-1194, (2005) · Zbl 1082.65534
[27] Nayfeh, A.H., Perturbation methods, (2000), John Wiley and Sons New York · Zbl 0375.35005
[28] Noor, M.A.; Noor, K.I., Improved iterative methods for solving nonlinear equations, Appl. math. comput., 184, 270-275, (2007) · Zbl 1115.65055
[29] Ostrowski, A.M., Solutions of equations and system of equations, (1960), Academic Press New York · Zbl 0115.11201
[30] Özis, T.; Yildirm, A., Comparison between adomian’s method and he’s homotopy perturbation method, Comput. math. appl., 56, 5, 1216-1224, (2008) · Zbl 1155.65344
[31] Potra, F.A.; Pták, V., Nondiscrete induction and iterative processes, () · Zbl 0549.41001
[32] Sajid, M.; Hayat, T., Comparison of HAM and HPM methods in nonlinear heat conduction and convection equations, Nonlinear anal.: real world appl., 9, 5, 2296-2301, (2008) · Zbl 1156.76436
[33] Traub, J.F., Iterative methods for the solution of equations, (1982), Chelsea Publishing Company New York · Zbl 0472.65040
[34] Wazwaz, A.M., A comparison between Adomian decomposition method and Taylor series method in series solutions, Appl. math. comput., 97, 37-44, (1998) · Zbl 0943.65084
[35] Wazwaz, A.M., A new algorithm for calculating Adomian polynomials for nonlinear operators, Appl. math. comput., 111, 53-69, (2000) · Zbl 1023.65108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.